# SDR 2013FA0000584

- Difficulty date: October 1, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N80KM
- Make and model: Bnorm BN2A
- Aircraft serial: 80
- Aircraft time: 21,000 hours, 21,000 cycles
- Engine: Lyc O540E4C5
- Engine time: 10,892 hours, 1,229 cycles
- Propeller: Hartzl HCC2YK2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Case
- Condition: Cracked
- Location: Engine
- Part time: 10,892 hours, 1,229 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TROUBLESHOOTING ROUGH RUNNING ENGINE ON MORNING RUNUP, ENGINE CASE FOUND WITH LARGE CRACK UNDER THE NR 2 CYLINDER, ENGINE REMOVED FROM SERVICE.
